Nausea and Recurrent or Metastatic Breast Cancer

Save as Favorite
Sign in to receive recommendations (Learn more)

Nausea is a common side effect of almost all breast cancer treatments. Nausea also can be caused by many pain medications. Constipation and dehydration also can cause nausea.

If you're frequently experiencing nausea, talk to your doctor about anti-nausea medicines you can take before, during, or after your breast cancer treatment. You also may want to consider complementary and holistic techniques such as acupuncture, relaxation, and visualization to ease nausea. Eating small amounts of dry foods (crackers, toast, or cereal, for example) or ginger-based foods throughout the day also may help ease nausea.

If you’re already taking nausea medication but still experiencing symptoms of nausea, ask your doctor about switching to a different drug.

Learn more about nausea.



Mini 300x125 eoy appeal v2
Back to Top